On the Corona of Two Graphs.

Frank Harary; Roberto Frucht

Aequationes mathematicae (1970)

  • Volume: 4, page 322-325
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Harary, Frank, and Frucht, Roberto. "On the Corona of Two Graphs.." Aequationes mathematicae 4 (1970): 322-325. <http://eudml.org/doc/136091>.

author = {Harary, Frank, Frucht, Roberto},
journal = {Aequationes mathematicae},
keywords = {topology},
pages = {322-325},
title = {On the Corona of Two Graphs.},
url = {http://eudml.org/doc/136091},
volume = {4},
year = {1970},

AU - Harary, Frank
AU - Frucht, Roberto
TI - On the Corona of Two Graphs.
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 322
EP - 325
KW - topology
UR - http://eudml.org/doc/136091
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.